Proceedings of the Japan Academy

Classification of homogeneous Siegel domains of type II of dimensions $9$ and $10$

Tadashi Tsuji

Full-text: Open access

Article information

Source
Proc. Japan Acad., Volume 49, Number 6 (1973), 394-396.

Dates
First available in Project Euclid: 20 November 2007

Permanent link to this document
https://projecteuclid.org/euclid.pja/1195519290

Digital Object Identifier
doi:10.3792/pja/1195519290

Mathematical Reviews number (MathSciNet)
MR0382738

Zentralblatt MATH identifier
0282.32018

Subjects
Primary: 32M15: Hermitian symmetric spaces, bounded symmetric domains, Jordan algebras [See also 22E10, 22E40, 53C35, 57T15]
Secondary: 32M10: Homogeneous complex manifolds [See also 14M17, 57T15]

Citation

Tsuji, Tadashi. Classification of homogeneous Siegel domains of type II of dimensions $9$ and $10$. Proc. Japan Acad. 49 (1973), no. 6, 394--396. doi:10.3792/pja/1195519290. https://projecteuclid.org/euclid.pja/1195519290


Export citation

References

  • [1] S. Kaneyuki: On the automorphism groups of homogeneous bounded domains. J. Fac. Sci. Univ. Tokyo, 14, 89-130 (1967).
  • [2] S. Kaneyuki and T. Tsuji: Classification of homogeneous bounded domains of lower dimension (to appear).